Yıl 2019, Cilt 12 , Sayı 2, Sayfalar 169 - 181 2019-10-03

Schouten and Vrănceanu Connections on Golden Manifolds

Mustafa Gök [1] , Sadık Keleş [2] , Erol Kılıç [3]



golden structure, Schouten connection, Vřanceanu connection, parallelism, half parallelism, anti half parallelism, integrability, geodesic
  • \bibitem{Goldberg-Yano-1970} Goldberg, S. I. and Yano, K., Polynomial Structures on Manifolds. \emph{Kodai Math. Sem. Rep.} 22 (1970), no. 2, 199-218.
  • \bibitem{Hretcanu-2008} Hre\c{t}canu, C. E., Submanifolds in Riemannian Manifolds with Golden Structure. \emph{Acta Math. Acad. Paedagog. Nyh\'{a}zi. (N.S.)} 24 (2008), no. 1, 3-4.
  • \bibitem{Crasmareanu-Hretcanu-2008} Cr\^{a}\c{s}m\u{a}reanu, M. C. and Hre% \c{t}canu, C. E., Golden Differential Geometry. \emph{Chaos Soliton. Fract.} 38 (2008), no. 5, 1229-1238.
  • \bibitem{Hretcanua-Crasmareanu-2007} Hre\c{t}canu, C.E. and Cr\^{a}\c{s}m% \u{a}reanu, M. C., On Some Invariant Submanifolds in a Riemannian Manifold with Golden Structure. \emph{An. \c{S}tiin\c{t}. Univ. Al. I. Cuza Ia\c{s}i. Mat. (N.S.)} 53 (2007), suppl. 1, 199-211.
  • \bibitem{Hretcanu-Crasmareanu-2009} Hre\c{t}canu, C. E. and Cr\^{a}\c{s}m% \u{a}reanu, M. C., Applications of the Golden Ratio on Riemannian Manifolds. \emph{Turk. J. Math.} 33 (2009), no. 2, 179-191.
  • \bibitem{Ianus-1971-a} Ianu\c{s}, S., Some Almost Product Structures on Manifolds with Linear Connection. \emph{Kodai Math. Sem. Rep.} 23 (1971), no. 3, 305-310.
  • \bibitem{Das-Nikic-Nivas-2006} Das, L. S., Niki\'{c}, J. and Nivas, R., Parallelism of Distributions and Geodesics on $F\left( a_{1},a_{2},\ldots ,a_{n}\right) $-structure Lagrangian Manifolds. \emph{Differ. Geom. Dyn. Syst.} 8 (2006), no. 1, 82-89.
  • \bibitem{Bejancu-Farran-2006} Bejancu, A. and Farran, H. D., Foliations and Geometric Structures. Springer, Amsterdam, 2006.
  • \bibitem{Ianus-1971-b} Ianu\c{s}, S., Sur les Structures Presque Produit des Varietes a Connection Lineairei. \emph{C. R. Acad. Sci.} 272 (1971), no. 11, 734-735.
Birincil Dil en
Konular Matematik
Bölüm Araştırma Makalesi
Yazarlar

Yazar: Mustafa Gök

Yazar: Sadık Keleş

Yazar: Erol Kılıç

Tarihler

Yayımlanma Tarihi : 3 Ekim 2019

Bibtex @araştırma makalesi { iejg628070, journal = {International Electronic Journal of Geometry}, issn = {}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2019}, volume = {12}, pages = {169 - 181}, doi = {}, title = {Schouten and Vrănceanu Connections on Golden Manifolds}, key = {cite}, author = {Gök, Mustafa and Keleş, Sadık and Kılıç, Erol} }
APA Gök, M , Keleş, S , Kılıç, E . (2019). Schouten and Vrănceanu Connections on Golden Manifolds. International Electronic Journal of Geometry , 12 (2) , 169-181 . Retrieved from https://dergipark.org.tr/tr/pub/iejg/issue/49199/628070
MLA Gök, M , Keleş, S , Kılıç, E . "Schouten and Vrănceanu Connections on Golden Manifolds". International Electronic Journal of Geometry 12 (2019 ): 169-181 <https://dergipark.org.tr/tr/pub/iejg/issue/49199/628070>
Chicago Gök, M , Keleş, S , Kılıç, E . "Schouten and Vrănceanu Connections on Golden Manifolds". International Electronic Journal of Geometry 12 (2019 ): 169-181
RIS TY - JOUR T1 - Schouten and Vrănceanu Connections on Golden Manifolds AU - Mustafa Gök , Sadık Keleş , Erol Kılıç Y1 - 2019 PY - 2019 N1 - DO - T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 169 EP - 181 VL - 12 IS - 2 SN - -1307-5624 M3 - UR - Y2 - 2019 ER -
EndNote %0 International Electronic Journal of Geometry Schouten and Vrănceanu Connections on Golden Manifolds %A Mustafa Gök , Sadık Keleş , Erol Kılıç %T Schouten and Vrănceanu Connections on Golden Manifolds %D 2019 %J International Electronic Journal of Geometry %P -1307-5624 %V 12 %N 2 %R %U
ISNAD Gök, Mustafa , Keleş, Sadık , Kılıç, Erol . "Schouten and Vrănceanu Connections on Golden Manifolds". International Electronic Journal of Geometry 12 / 2 (Ekim 2019): 169-181 .
AMA Gök M , Keleş S , Kılıç E . Schouten and Vrănceanu Connections on Golden Manifolds. International Electronic Journal of Geometry. 2019; 12(2): 169-181.
Vancouver Gök M , Keleş S , Kılıç E . Schouten and Vrănceanu Connections on Golden Manifolds. International Electronic Journal of Geometry. 2019; 12(2): 181-169.